Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 4, Issue 4 (Jan 1992)

Issues

Some classical operators on Lorentz space

C.J. Neugebauer
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1992.4.135

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1992.4.135.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A Gogatishvili and V D Stepanov
Russian Mathematical Surveys, 2013, Volume 68, Number 4, Page 597
[2]
Pankaj Jain and Sandhya Jain
Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 2016, Volume 86, Number 2, Page 267
[3]
Амиран Гогатишвили, Amiran Gogatishvili, Владимир Дмитриевич Степанов, and Vladimir Dmitrievich Stepanov
Успехи математических наук, 2013, Volume 68, Number 4(412), Page 3
[4]
Elona Agora, María J. Carro, and Javier Soria
Journal of Mathematical Analysis and Applications, 2012, Volume 395, Number 1, Page 218
[5]
Fan Liping, Jiao Yong, and Liu Peide
Acta Mathematica Scientia, 2010, Volume 30, Number 4, Page 1143
[6]
A. Gogatishvili, A. Kufner, and L. -E. Persson
Acta Mathematica Hungarica, 2009, Volume 123, Number 4, Page 365
[7]
Joan Cerdà and Joaquim Martín
Proceedings of the Edinburgh Mathematical Society, 1999, Volume 42, Number 02, Page 243
[8]
Joan Cerdà and Joaquim Martín
Mathematische Nachrichten, 2001, Volume 221, Number 1, Page 5
[9]
Santiago Boza and Joaquim Martín
Positivity, 2005, Volume 9, Number 2, Page 225

Comments (0)

Please log in or register to comment.
Log in